MathSciNet Relay Station
MathSciNet bibliographic data
MR1265014 (95f:65234) 65T20 (65D15)
Eckhoff, Knut S. Accurate reconstructions of functions of finite regularity from truncated Fourier series expansions. Math. Comp. 64 (1995), no. 210, 671–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement